Clin Oncol | Volume 2, Issue 1 | Case Report | Open Access

Two Patients with Advance-Stage Renal Cell Carcinoma Developed Sunitinib-Related Skin Toxicity

Mehmet Cetinkaya1*, Ozgur Tanriverdi2, Hasan Deliktas1, Asude Kara3, Yelda Dere4 and Hayrettin Sahin1

1Department of Urology, School of Medicine, Mugla Sitki Kocman University, Mugla, Turkey
2Department of Medical Oncology, School of Medicine, Mugla Sitki Kocman University, Mugla, Turkey
3Department of Dermatology, Mugla Sitki Kocman University Training and Research Hospital, Mugla, Turkey
4Department of Pathology, School of Medicine, Mugla Sitki Kocman University, Mugla, Turkey

*Correspondance to: Mehmet Cetinkaya 

Fulltext PDF

Abstract

With the current treatment modalities like molecular targeted therapy, general survival rates have increased in patients with advanced-stage renal cell carcinoma. Sunitinib maleate is one of these drugs and its most frequently side effects are fatigue, diarrhea, hypertension, stomatitis, and hair hypo-pigmentation. Additionally, various dermatological side-effects may also be seen such as handfoot syndrome, a yellowish color change to the face, splinter hemorrhage, erythematous reactions on the trunk, facial edema, facial erythematous changes, alopecia, acneiform rash on the face and dysesthesia in the scalp. Although Sunitinib maleate-related scrotal skin toxicity is extremely rarely seen, it should not be forgotten that this side-effect can be easily managed. Herein, we report two cases with Sunitinib maleate-related scrotal skin toxicity, which were diagnosed with advancedstage renal cell carcinoma in this case report.

Keywords:

Sunitinib; Kidney cancer; Scrotal cutaneous toxicity; Molecular targeted therapy

Citation:

Cetinkaya M, Tanriverdi O, Deliktas H, Kara A, Dere Y, Sahin H. Two Patients with Advance-Stage Renal Cell Carcinoma Developed Sunitinib- Related Skin Toxicity. Clin Oncol. 2017; 2: 1269.

Subscribe to Our Newsletter